# SDR TWRA9555

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORTY FOUR G/H LIGHT OVERHEAD EVAC LIGHTS INOP.  REPLACED LIGHT ASSEMBLY.  OPS CHECKS OK, MM33-50-00.  SEAT MOUNTED EVAC LIGHT 14H INOP.  REPAIRED WIRING.  OPS CHECK OK 33-51-00.  EVAC LENS MISSING SEAT 4H.  REPLACED MISSING LENS.  EVAC LENS PUSHED IN AT 5H.  SECURED LENS.  OPS CHECK OK 33-51-00.  (M)
